MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 14MM VAL SCREW, TI, STERILE; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 14MM VAL SCREW, TI, STERILE; BONE FIXATION PLATE
Model Number 2.4 X 14MM VAL SCREW, TI, STERILE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/21/2023, it was reported by an arthrex subsidiary employee via email that an ar-8724v-14s low profile va locking screw, 2.4 x 14 mm would not lock into an ar-8916vsl-03s volar distal radius plate.A new ar-8724v-14s low profile va locking screw, 2.4 x 14 mm was used to complete the case.This was discovered during a procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
The complaint cannot be confirmed due to the device being unable to be visually and functionally evaluated.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is user error misalignment the insertion.

Brand Name
2.4 X 14MM VAL SCREW, TI, STERILE
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18358422
Report Number1220246-2023-09486
Device Sequence Number7771734
Product Code HRS
UDI-Device Identifier00888867209770
UDI-Public00888867209770
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 14MM VAL SCREW, TI, STERILE
Device Catalogue NumberAR-8724V-14S
Device Lot Number15001605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown